# SDR HALA2020041700084

- Difficulty date: April 15, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 43,802 hours, 7,146 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND EMERGENCY CEILING LIGHT INOPERATIVE ABOVE SEAT 2J, AND 2G, FOUND BOTH ELECTRICAL CONNECTORS DAMAGED. REPLACED TERMINAL LOGS AND EPSU BATTERY 14WL. 1549503
